SINAXAMOL Extra

SINAXAMOL Extra

SINAXAMOL Extra

Sinaxamol Extra (Paracetamol + Orphenadrine Citrate) Tablets are used for acute painful musculoskeletal conditions, period’s pain, joint pain, flu, cold, toothache, headache, ear pain, and fever.

Sinaxamol Extra tablet contains Orphenadrine Citrate and Paracetamol as active ingredients. It works by blocking cholinergic receptors by increasing the pain threshold and the blood flow across the skin.

Package Contains:

Each pack of Sinaxamol Extra contains 30’s tablets of 650mg/50mg.

SINAXAMOL Extra

Composition:

Each film coated tablet contains:

Paracetamol (B.P specs) 650mg.

Orphenadrine Citrate (B.P specs) 50mg.

Dosage:

  • 01 tablet twice daily or as directed by physician.

(See package insert for more details)

Side Effects:

All products with an active ingredient can cause side effects, although they are rare.

SINAXAMOL Extra 2

Side effects can include:

  • Dry Mouth.
  • Dizziness.
  • Drowsiness.
  • Lightheadedness.
  • Blurred vision.
  • Vomiting.

Precautions:

  • Avoid using it if allergic to paracetamol.
  • Tell your doctor if your condition persists or worsens.
  • Don’t take on an empty stomach.
  • Do not drive or operate machinery after taking this medicine.
  • Please consult your doctor when taking this medicine if you are pregnant.

Storage:

  • Do not store above 30°C.
  • Protect from light, heat and moisture.
  • Keep all medication out of reach of children.
  • To be sold on the prescription of a registered medical practitioner only.

Links:

Manufactured by:  AGP limited: https://agp.com.pk

You can get it online from: https://dvago.pk

By: Muzammil Rajpoot

hi I'm Bill :)

Leave a comment

Your email address will not be published.